# SDR SWAA2021071982496

- Difficulty date: June 11, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB L/H FLOOR TO SIDEWALL BAFFLE HAS OVERSIZED HOLES COMMON TO UPPER HORIZONTAL FLANGE BETWEEN BS500 & BS500A LBL25 WL156 ; / [01] PART HAS NO ALLOWABLE DAMAGE LIMIT ON SRM; REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0  REMOVED FCB BAFFLE BS 500-500A LBL 25 PER SRM 51-40-02-0G-0; [02] VERIFIED PART HAS NO ALLOWABLE DAMAGE LIMIT ON SRM; REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0.; [03] LOCATED AND DRILLED FCB L/H FLOOR TO SIDEWALL BAFFLE BETWEEN BS500 - BS500A LBL25 WL 156 IAW SRM 51-40-05-0G-0 AND DWG 143A7505; [04] CONFIRMED; VERIFIED; [05] OK TO INSTALL.; [06] OK TO INSTALL.; [07] INSTALLED NEW BAFFLE AT BS500-500A LBL25 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A7505.; [08] VERIFIED INSTALLED NEW BAFFLE AT BS 500A-500B LBL25 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A7505.; [09] VERIFIED INSTALLED NEW BAFFLE AT BS500-500A LBL25 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A7505.
